| Catalog Number |
107-4526 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was revised due to a pain on (b)(6) 2024.The implantation date was on (b)(6) 2023.A screw was explanted.
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.